Hello everyone..after reading all these posts, I AM TERRIFIED! I am assuming that you all have had that feeling as you all have put this terrible pill into your systems as well! I have been prescribed vicodin for years and recently prescribed tramadol for chronic neck and shoulder pain, doc thought it would be good for my condition. so i stopped with vicodin and I took tramadol abit the middle of the month of June, maybe 3 pills (50 mg each) for 3 days. I didnt notice a difference in my pain and I just felt weird so I didn't take anymore and day or two later went back to vicodin (maybe 1500mg/day). Then I thought I will give tramadol a fair try. I took bout 200-300 mg per day for a bout a week. I noticed the side effects difficulty staying asleep and muscle tightness as well as diarrhea initially. Then toward the end of the week I started to have painful sores in my mouth and swelling of my face and throat and neck lymph nodes, pain in the nodes as well. Then I got online and gasp at the things ive read! I cold turkey stopped on wednesday june 27th after reading bout mouth sores side effects. Just now coming across your forum and I realize the danger of doing that as i continue to investigate this med. Am I in danger of a future siezure?! Will I have long term side effects from this drug?! Will my nodes heal?! Will my mouth sores go away?! Will my mouth sores recur?! Are my lymph nodes damaged?! Is my body damaged?! Will I be ok?! Sorry, I am obviously freaking out here! I have never experienced any sort of side effect from anything and this is SO VERY SCAREY!!!! PLEASE RESPOND!!!!